# SDR AALA2000782

- Difficulty date: May 5, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1050, STRINER 30 SKIN BULGE RIVET DISHED NOTE OIL STAIN DIVIDING AROUND BULGE AREA.  REMOVED STRINGER 30 STATION 1010-1050.  INSTALLED STRINGER REPAIR PER SRM 53-10-3 FIG 1.  INSTALLED BUTT SPLICE SKIN REPAIR AT STATION 1010-1030 AT STRINGER 30 PER SRM 53-30-3 FIG 3A.  (M)
